# SDR SIMA20170521006

- Difficulty date: May 21, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 41,828 hours, 38,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888003
- Condition: Chafed
- Location: Frames 52-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL STRINGER 19R CHAFED BETWEEN FRAMES 52 - 53.  REMOVED AND INSTALLED REPAIR ANGLES AND FILLER IAW SRM 53-24-02
